Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at May 27, 2024, 8:38 PM EDT for Berrien County, Cook County, Lanier County, Georgia. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2024, 8:38 PM EDT (00:38 UTC)
- Expired
- May 28, 2024, 1:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berrien County, GA, Cook County, GA, Lanier County, GA
The radar
The Moody AFB radar (KVAX), 33 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 10:45 PM EDT | FLASH FLOOD | Lakeland, GA | Water across Hwy 37 between Murray and Miller Streets, in Lakeland. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 127 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2582 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
065
WGUS52 KTAE 280038
FFWTAE
GAC019-075-173-280230-
/O.NEW.KTAE.FF.W.0037.240528T0038Z-240528T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
838 PM EDT Mon May 27 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southeastern Berrien County in south central Georgia...
Cook County in south central Georgia...
Lanier County in south central Georgia...
* Until 1030 PM EDT.
* At 838 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nashville, Lakeland, Adel, Sparks, Ray City, Meigs, Cecil,
Allenville, New Lois, Berrien Co A/P, Teeterville, Cottle, Massee,
Weber, Hansell, Cook Co A/P, Courthouse, Laconte, Barneyville and
Pine Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3125 8304 3118 8305 3118 8297 3099 8297
3100 8318 3103 8318 3104 8349 3105 8350
3105 8353 3123 8351
FLASH FLOOD...RADAR INDICATED
$$
42-DVD2 follow-up statements
315
WGUS52 KTAE 280219
FFWTAE
GAC019-075-173-280530-
/O.EXT.KTAE.FF.W.0037.000000T0000Z-240528T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1019 PM EDT Mon May 27 2024
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Southeastern Berrien County in south central Georgia...
Cook County in south central Georgia...
Lanier County in south central Georgia...
* Until 130 AM EDT.
* At 1019 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain will move back across the warned area. With saturated
conditions, flash flooding is expected.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nashville, Lakeland, Adel, Sparks, Ray City, Meigs, Cecil,
Allenville, New Lois, Berrien Co A/P, Teeterville, Cottle, Massee,
Weber, Hansell, Cook Co A/P, Courthouse, Laconte, Barneyville and
Pine Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3125 8304 3118 8305 3118 8297 3099 8297
3100 8318 3103 8318 3104 8349 3105 8350
3105 8353 3123 8351
FLASH FLOOD...RADAR INDICATED
$$
42-DVD411
WGUS72 KTAE 280524
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
124 AM EDT Tue May 28 2024
GAC019-075-173-280534-
/O.EXP.KTAE.FF.W.0037.000000T0000Z-240528T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berrien GA-Cook GA-Lanier GA-
124 AM EDT Tue May 28 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 130 AM EDT EARLY THIS MORNING
FOR SOUTHEASTERN BERRIEN, COOK AND LANIER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3125 8304 3118 8305 3118 8297 3099 8297
3100 8318 3103 8318 3104 8349 3105 8350
3105 8353 3123 8351
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at May 27, 7:12 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 27, 7:12 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
712 PM EDT Mon May 27 2024
...New AVIATION...
.NEAR TERM...
(Through Tuesday)
Issued at 352 PM EDT Mon May 27 2024
Currently, a Severe Thunderstorm Watch is in effect until 9PM CDT /
10PM EDT for all of our southeast AL counties and the majority of
our southwest GA counties excluding the southern most tier from
Seminole to Lowndes counties and Lanier. Analysis shows an boundary
set up just north of Macon, back into southeast AL with convection
firing to the south of it. The SPC mesoanalysis has decent
conditions for severe weather development today over the watch area,
favoring damaging winds and hail, though an isolated tornado or two
cannot be ruled out. Most CAMs have convection ending between sunset
and shortly after midnight, with a cold front moving through
overnight. This will mostly usher in some drier air and shift winds
to the northwest and north. Overnight lows tonight will generally be
in the low to mid 70s, and tomorrow another toasty day is on tap
with highs in the low 90s across southeast AL and southwest GA, and
the low to mid 90s for the FL counties.
&&
.SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 352 PM EDT Mon May 27 2024
A late season "cold" front will slowly push
through the region Tuesday evening through Wednesday, perhaps
lowering our afternoon highs by a whopping degree or two across our
SE AL and SW GA counties compared to Tuesdays highs. What this cold
front will serve to do is bring our afternoon dewpoints back down
into the mid to upper 50s inland and 60s along the coast which will
make the air feel a tad more pleasant.
Regarding rain and thunderstorm potential, chances appear quite low
as notably dry air overspreads the region with the weak cold front.
The seabreeze is expected to propagate inland in the afternoon hours
which would normally serve as just enough forcing for a few isolated
storms, though PWAT's generally less than 1.5" aren't too
encouraging for Wednesday afternoon.
Overnight lows Wednesday morning will generally stay around the mid-
60s inland and low 70s along the FL coastline with high temperatures
reaching the 90s in the afternoon. Some locations in the westernmost
FL Big Bend may see temperatures in the upper 90s. Low temperatures
going into Thursday morning will once again remain in the mid to
upper 60s with 70s along the FL coastline.
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 352 PM EDT Mon May 27 2024
Predominantly west-northwest flow aloft with a couple
weak disturbances will occur through the long term forecast. Surface
high pressure initially situated over the Ohio Valley will slide
south over the Southeastern US by Saturday providing easterly
surface flow. Moisture return shouldn't be overly rigorous,
especially given the variable nature of the surface winds before
they become due easterly around Saturday. PWAT's do see a slight
recovery sitting mostly around 1.5-1.8" through the period. Given
the active seabreeze regime, particularly through the weekend,
opted to keep PoPs in the 20-30% range as isolated thunderstorms
appear possible across the area.
High temperatures may see a slight decrease through the long term
forecast given easterly flow, starting in the mid to upper 80s
across SE AL and SW GA with low to mid 90s across our FL counties on
Thursday. Going into the weekend, high temperatures could possibly
drop back into the upper 80s areawide. Low temperatures through the
period will generally stay within the 60s.
&&
.AVIATION...
(00Z TAFS)
Issued at 711 PM EDT Mon May 27 2024
Tonight, MVFR visibilities and thunderstorms are possible
across all sites. Thunderstorms will be likely from 00-06Z across
all sites with highest confidence at KABY, KDHN, and KVLD. There is
some uncertainty regarding visibilities at KDHN and lower
visibilities may be possible locally. VFR conditions should resume
by 13Z across all sites.
&&
.MARINE...
Issued at 352 PM EDT Mon May 27 2024
Generally gentle to occasionally moderate southwesterly
breezes will continue this evening before becoming light out of the
northwest. Winds will mostly be light and variable through the
period with the exception of the seabreeze each afternoon in our
nearshore waters. High pressure will build in this weekend which
will clock winds to due easterly.
&&
.FIRE WEATHER...
Issued at 352 PM EDT Mon May 27 2024
The main fire weather concerns will be high dispersions on Tuesday,
area wide, and Wednesday for areas along and east of the
Chattahoochee and Apalachicola rivers. Outside of that, for the rest
of today showers and thunderstorms will be possible across the
region. Currently, a Severe Thunderstorm Watch is in effect for all
of our southeast AL and the majority of our southwest GA counties,
excluding the southern most tier of counties from Seminole to
Lowndes, and then Lanier. Damaging winds and hail are the primary
concerns, though an isolated tornado may be possible. After today,
dry weather is then forecast through mid week. MinRH values will be
a bit varied, around 30-40% for much of the region through the week,
with good overnight recovery. |
&&
.HYDROLOGY...
Issued at 352 PM EDT Mon May 27 2024
New flooding along the Suwannee River is possible this week,
as last weeks floodwaters on the Withlacoochee slowly route
downstream through the Suwannee. However, 7-day river forecasts for
the Suwannee have been gradually been trending down with the
respective crests from Branford down to Manatee Springs. Though
minor flooding is still the forecast a few days from now, this seems
to become less certain with each forecast update.
Generally no problematic rainfall is expected through the forecast
with generally less than an inch expected, though some isolated
stronger storms could produce 1-3" in some areas.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 94 69 94 / 30 10 0 0
Panama City 75 92 71 91 / 30 0 0 0
Dothan 70 91 67 91 / 40 0 0 0
Albany 69 91 65 89 / 50 0 0 0
Valdosta 72 92 67 91 / 50 10 0 0
Cross City 73 92 68 95 / 30 30 0 10
Apalachicola 76 90 73 88 / 20 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 6 AM EDT /5 AM CDT/ Tuesday for
FLZ108-112-114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...KR
SHORT TERM...Worster
LONG TERM....Worster
AVIATION...Worster
MARINE...Worster
FIRE WEATHER...KR
HYDROLOGY...WorsterIn the hours before
Local storm report, May 27, 7:25 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Tallahassee FL
725 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Tstm Wnd Dmg Ocilla 31.60N 83.24W
05/27/2024 Irwin GA 911 Call Center
The Irwin County 911 Dispatch reported
several trees and powerlines down across the
county.
0630 PM Tstm Wnd Dmg 1 E Fitzgerald 31.71N 83.24W
05/27/2024 Ben Hill GA 911 Call Center
The Ben Hill 911 Dispatch reported several trees
and powerlines down across the county.
0715 PM Flash Flood 1 E Fitzgerald 31.71N 83.24W
05/27/2024 Ben Hill GA 911 Call Center
The Ben Hill 911 Dispatch reported water
over a few roadways as of 7:15PM EDT.
&&Local storm report, May 27, 7:38 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
738 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 2 NNW Fitzgerald Munici 31.70N 83.28W
05/27/2024 E1.00 Inch Ben Hill GA Public
Member of the public reported lots of hail
the size of at least quarters near W Roanoke
Dr and Jeff David Hwy on the southwest side
of Fitzgerald.
&&
DRSpecial weather statement, May 27, 7:50 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
750 PM EDT Mon May 27 2024
GAZ122-280030-
Randolph GA-
750 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN RANDOLPH COUNTY THROUGH
830 PM EDT...
At 750 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Lumpkin, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Benevolence, Wades, and Brooksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Georgia.
&&
LAT...LON 3193 8468 3192 8468 3192 8460 3181 8460
3187 8491 3192 8491 3192 8481 3193 8481
3193 8480 3192 8480 3192 8469
TIME...MOT...LOC 2350Z 281DEG 28KT 3191 8486
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, May 27, 7:52 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
752 PM EDT Mon May 27 2024
GAZ123-125-144-145-280045-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-
752 PM EDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT DOUGHERTY...NORTHEASTERN
MITCHELL...NORTHEASTERN BAKER AND SOUTHEASTERN CALHOUN COUNTIES IN
SOUTHWESTERN GEORGIA THROUGH 845 PM EDT...
At 752 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or 9 miles northwest of Newton, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Putney, Albany, Baconton, Leary, Marine Corps Logistics Base, Walker,
Radium Springs, Red Store Crossroads, Southwest Ga Regional A/P,
Pecan City, Holt, Ducker, Acree, Lester, Freeman, Bermuda, and
Williamsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and southwestern Georgia.
&&
LAT...LON 3157 8400 3156 8398 3155 8398 3155 8400
3148 8400 3147 8398 3146 8398 3146 8400
3131 8400 3135 8452 3152 8452 3158 8400
TIME...MOT...LOC 2352Z 268DEG 24KT 3143 8444
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, May 27, 7:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
655 PM CDT Mon May 27 2024
ALZ065-066-280100-
Dale AL-Coffee AL-
655 PM CDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT DALE AND COFFEE COUNTIES THROUGH
800 PM CDT...
At 655 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Elba to near Dozier.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Daleville, Elba, Fort Novosel, Enterprise, Ozark, Level Plains,
Newton, New Brockton, Ariton, Lee, Mixons Crossroads, Hunt Field,
Waterford, Curtis, Carl Folsom A/p, Hooper Stage Field, Gerald, Camp
Humming Hills, Clintonville, and Ewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Alabama.
&&
LAT...LON 3153 8619 3153 8616 3154 8614 3162 8615
3162 8578 3148 8541 3138 8542 3128 8578
3127 8619
TIME...MOT...LOC 2355Z 288DEG 23KT 3154 8596 3147 8640
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, May 27, 7:59 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
759 PM EDT Mon May 27 2024
ALZ067-GAZ121>123-142-280100-
Henry AL-Randolph GA-Calhoun GA-Clay GA-Early GA-
759 PM EDT Mon May 27 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL HENRY COUNTY IN
SOUTHEASTERN ALABAMA...CLAY...SOUTHWESTERN RANDOLPH...NORTHWESTERN
CALHOUN AND NORTHWESTERN EARLY COUNTIES IN SOUTHWESTERN GEORGIA
THROUGH 900 PM EDT/800 PM CDT/...
At 758 PM EDT/658 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Fort Gaines to 6 miles
northwest of Abbeville. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Abbeville, Fort Gaines, Edison, Bellville, Haleburg, Bluffton,
Shorterville, Walter F. George Lock And Dam, Walter F George Lake,
Standleys Store, Carnegie, Hayes, Watson Crossroads, Double Bridges,
Pecan, Graball, Thomas Mill Creek, Jones Crossing, Bethel, and
Suttons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT/900
PM CDT/ for southeastern Alabama...and southwestern Georgia.
&&
LAT...LON 3158 8459 3139 8517 3161 8542 3163 8542
3175 8505
TIME...MOT...LOC 2358Z 291DEG 14KT 3171 8506 3161 8536
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
16-WORSTERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:49 PM EDT | Special Weather Statement | TAE | Worth | 26 min |
| May 27, 9:13 PM EDT | Special Weather Statement | TAE | Brooks | 32 min |
| May 27, 9:17 PM EDT | Special Weather Statement | TAE | Lee | 28 min |
| May 27, 9:20 PM EDT | Special Weather Statement | TAE | Colquitt | 25 min |
| May 27, 9:49 PM EDT | Special Weather Statement | TAE | Calhoun, Early, Miller, Randolph, Terrell | 41 min |
| May 27, 10:06 PM EDT | Special Weather Statement | TAE | Lowndes | 24 min |
| May 27, 10:22 PM EDT | Special Weather Statement | TAE | Baker, Dougherty, Miller, Mitchell | 38 min |
| May 27, 10:35 PM EDT | Special Weather Statement | TAE | Lowndes | 25 min |
| May 27, 10:54 PM EDT | Special Weather Statement | TAE | Colquitt, Grady, Mitchell, Thomas | 51 min |
| May 27, 11:32 PM EDT | Special Weather Statement | TAE | Berrien, Cook, Lanier | 28 min |
| May 27, 11:45 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 45 min |
| May 27, 11:50 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 70 min |
| May 28, 12:07 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 38 min |
| May 28, 12:27 AM EDT | Severe Thunderstorm Warning | TAE | Lanier | 17 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.